# SDR 98ZZZM865

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369FA
- Make and model: Boeing 727-2K5
- Aircraft serial: 21851
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 656022924
- Condition: Cracked
- Location: Rt A/C Bay
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 807 - KLAS-KMDT, ON FAE FLIGHT, AIRCRAFT UNABLE TO MAINTAIN PRESET PRESSURIZATION, AT 20,000 FLT ALT CABIN WAS 10,000 FT.  FUEL WAS DUMPED AND AIRCRAFT RETURNED TO KLAS.  ON GROUND MAINTENANCE FOUND AN AIR LEAK ON THE RIGHT AIR CONDITIONING BAY DUCT.  MAINTENANCE DEFERRED THE RT AND LT AIR CONDITIONING PACKS IAW MEL 21-1-2 PER AUTHORIZATION NR M-415, CAT 'C'.  BOTH PACKS CLOSED.  AIRCRAFT RELEASED INTO SERVICE.  MEL CLEARED ON LOG PAGE 2906 ON 10/17/98 BY REPLACING DUCT.  (M)
